# SDR DL757020457

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,086 hours, 30,207 cycles
- Engine time: 18,498 hours, 29,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FUEL SUPPLY LINE CHAFED THROUGH IN LEFT ENG STRUT.  CHAFING CAUSED BY FAILED HYD TUBE CLAMP/BRACKET ABOVE FUEL LINE.  REPLACED FUEL LINE AND LEAK CHECKED.  REPAIRED CLAMP PER ER/A 382986-14.
